# SDR UPS06M46741

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Wrong Part
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PUSH BUTTON ILLUMINATES VERY DIMLY.  T/S AND FOUND WRONG BULBS WERE INSTALLED IN PIT ASSY.  RELAMPED PIT PUSHBUTTON WITH CORRECT P/N BULBS IAW IPC 25-61-0501.  OPS CHECK GOOD IAW 25-61-04-5.
